Handy travel size bottle!Temporarily relieves minor aches and pains due to: headache, common cold, backache, minor pain of arthritis, premenstrual and menstrual cramps, toothaches. Can also temporarily reduce fever.
ActiveAcetaminophen 500 mg
InactiveCarnauba Wax*, Castor Oil*, Corn Starch, FD&C Red No. 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide
*Contains one or more of these ingredients